# SDR DL76L030217

- Difficulty date: March 4, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 26,084 hours, 4,166 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275516
- Part serial: 901266
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PRV INOPERATIVE.  SWAPPED HPSOV AND PRV.  AFTER TAKEOFF RIGHT ENG BLEED FAILED.  DUE TO FORECAST WEATHER IN JFK DECISION WAS MADE TO DIVERT TO FRA.  FOUND PRV CONTROLLER AT FAULT.  REPLACED PRV CONTROLLER, OPS CHECK ON R/U OK.
